Doctor insights on:
Can Temazepam Get You High
Cyclobenzaprine: Cyclobenzaprine may numb you brain, temporally feeling relax. It has obvious side effects if you use without medical indication. High itself is a abnormal status. Please do not hurt yourself, family and society to seek high. ...Read more
Temazepam (restoril) -- a benzodiazepine -- is a sedative/hypnotic used for the short-term (7-10 days) treatment of insomnia. It helps you fall asleep faster, decreases the # of times you awaken during the night, & gives you longer periods of uninterrupted sleep. It produces a calming effect. Take 30 min before bedtime. To avoid temporary memory loss, be sure to get 7-8 hrs ...Read more
Usually not : Within the prescribed dosing. Exceeding the prescribed dose can get side effects that are considered dangerous. Some may consider going int o a stupor or near coma a "high" but it is very dangerous and not well studied. I recommend you check the dea web site for more details. ...Read more
No: Thiothixene is an older (introduced in the '60s) antipsychotic medication used for the treatment of schizophrenia. It does not have any euphoric properties. Some people will abuse anything, though, and because this medication can be sedating, there's probably someone out there who's abused it. It is not a controlled medication, and i've never even heard of a patient "drug seeking" an antipsychotic. ...Read more
Oxycontin high: You do not want to take yourself down this pathway of destruction. Surround yourself with others who have no interest in this behavior. (Including support groups through your local behavioral health organizations) Unintentional overdose from drugs like oxycontin is HIGH especially in YOUR age group (higher if you are a male). Don't want you being part of the statistics! ...Read more
Give me a break!: Why do you expect a doctor to tell you how you can hurt yourself? This is a prescription drug meant for people with serious underlying anxiety disorders, and not for a 31 year old who is still acting like a teenager. I wouldn't give a teenager the answer to that question, and i will not give it to you. You need to look at your emotional life and why you need to escape it, and get some help. ...Read more
Complex: Yes, you physician needs to be aware of your concern. ...Read more
Can you tell me what you suggest if someone is using methadone, can they get high of other drugs?
Not sure what you: Are really asking. People on Methadone can and do abuse other drugs, including opiates, but they need much higher doses to get "high, " and this tends to reduce their desire to do so. However, they can still get effects from alcohol, sedatives, stimulants etc. This is why programs include counseling to change the way you live, and treatment for other underlying psychiatric problems, esp. Trauma. ...Read more
- Talk to a doctor live online for free
- Can you take zantac and temazepam?
- Can you take zantac and temazepam together?
- Can meclizine get you high?
- Ask a doctor a question free online
- Can naproxen get you high?
- Can pseudoephedrine get you high?
- Can diazepam get you high?
- Can acetaminophen get you high?
- Talk to a pharmacologist online for free